A1 Journal article (refereed)
Conditional convex orders and measurable martingale couplings (2017)

Leskelä, L., & Vihola, M. (2017). Conditional convex orders and measurable martingale couplings. Bernoulli, 23 (4A), 2784-2807. doi:10.3150/16-BEJ827

JYU authors or editors

Publication details

All authors or editors: Leskelä, Lasse; Vihola, Matti

Journal or series: Bernoulli

ISSN: 1350-7265

eISSN: 1573-9759

Publication year: 2017

Volume: 23

Issue number: 4A

Pages range: 2784-2807

Publisher: International Statistical Institute; Bernoulli Society for Mathematical Statistics and Probability

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.3150/16-BEJ827

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/54012

Keywords: mathematics; vectors (mathematical concepts); stochastic processes; coupling

Free keywords: conditional coupling; convex stochastic order; increasing convex stochastic order; martingale coupling; pointwise coupling; probability kernel

Contributing organizations

Other organizations:

Related projects

Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2

Last updated on 2020-17-10 at 22:26